# SDR COMA9760254

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Warning
- Condition: Activated
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE WHEN FLAPS SELECTED UP AFTER TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK OF FLAP SYSTEM SATISFACTORY.
